Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

hi sir i am 26year old . and mastributing from 13 years. now feeling live nervous weakness. my hands are shivering . i feel like low in confidendence and my memory level is gone down .and i am not very active all the time . please suggest me medicine

hi sir i am 26year old . and mastributing from 13 years. now feeling live nervous weakness. my hands are shivering . i feel like low in confidendence and my memory level is gone down .and i am not very active all the time . please suggest me medicine 


In: Sexual Problems, Posted 5 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

These are clear signs of side effects Over masturbation. We loose very vital part of our body i.e sperm through over ejaculation. Masturbation when continued for long period results in such symptoms. This time you should avoid masturbation and start with Combination Of Shilajit capsules http://www.ayurvediccure.com/shilajit.htm along with Kapikachhu capsules http://www.ayurvediccure.com/mucuna-pruriens.htm. Kapikachhu capsules will help in maintaining the sperm count and volume and on the other hand Shilajit will strengthen the whole body including the nervous system and avoid shivering on regular use.

Take one capsule twice a day after meal with Milk twice a day. Use the combination for period of three months to get desired results. Avoid masturbation strictly and take balanced diet.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner